# SDR 02FDEA00060

- Difficulty date: January 9, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR AFT CORNER DENTED.  REMOVED AND REPLACED DOOR PER SRM 52-00-3.
